# SDR AALA202110292165

- Difficulty date: October 10, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A300*
- Aircraft serial: 6908
- Aircraft time: 17,879 hours, 6,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725909600400
- Condition: Elongated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING LOWER SKIN CUT OUT FOR ACCESSES PANEL 540LB HAS ELONGATED HOLE BETWEEN RIB 16 AND RIB 17, BETWEEN STRINGER 8 AND STRINGER 11. REPAIRED SKIN PER SRM 57-21-11-300-009.
